# SDR SWAA2012111509390

- Difficulty date: October 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A870120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER CRACKED AT AFT SIDE OF EXTERNAL POWER DOOR CUTOUT.  REPAIRED INTERNAL DOUBLER AT AFT SIDE OF EXTERNAL POWER DOOR CUTOUT IAW EA NO. 1-A53-9269 88324U 29OCT12.
